# SDR AALA2018080219028

- Difficulty date: July 29, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 9,588 hours, 1,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WOULD NOT CLOSE SLIDE PACK HANGING DOWN.  SECURED THE GIRT BAR  TO SLIDE IAW MM 25-66-01, AND 52-11-24.
